edoc

Items where Division is "05 Faculty of Science > Departement Mathematik und Informatik > Ehemalige Einheiten Mathematik & Informatik > Algebra (Gorla)"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Creators | Refereed
Jump to: 2014 | 2012 | 2011 | 2010 | 2009 | 2008
Number of items at this level: 13.

2014

Massierer, Maike. Trace zero varieties in cryptography : optimal representation and index calculus. 2014, PhD Thesis, University of Basel, Faculty of Science.

Mateev, Matey. The h-vector of a standard determinantal scheme. 2014, PhD Thesis, University of Basel, Faculty of Science.

2012

Gorla, Elisa and Manganiello, Felice and Rosenthal, Joachim. (2012) An algebraic approach for decoding spread codes. Advances in Mathematics of Communications, Vol. 6, no. 4. S. 443-466.

Gorla, Elisa and Migliore, Juan and Nagel, Uwe. (2012) Groebner bases via linkage. Journal of algebra, Vol. 384 , S. 110–134.

2011

Constantinescu, Alexandru. (2011) Parametrizations of Ideals in k[x,y] and k[x,y,z]. Journal of Algebra, 346 (1). pp. 1-30.

Constantinescu, Alexandru and Varbaro, Matteo. (2011) Koszulness, Krull dimension, and other properties of graph-related algebras. Journal of Algebraic Combinatorics, 34 (3). pp. 375-400.

De Negri, Emanuela and Gorla, Elisa. (2011) Invariants of ideals generated by pfaffians. Contemporary mathematics, 555. S. 47-62.

Gorla, Elisa. (2011) Torus-based cryptography. In: Encyclopedia of cryptography and security, pp. 1306-1308. Berlin.

2010

Gorla, Elisa. (2010) Symmetric ladders and G-biliaison. Progress in mathematics, vol. 280. S. 49-62.

Gorla, Elisa and Rosenthal, Joachim. (2010) Pole placement with fields of positive characteristic. In: Three decades of progress in control sciences. Berlin, S. 215-232.

2009

De Negri, Emanuela and Gorla, Elisa. (2009) G-biliaison of ladder Pfaffian varieties. Journal of Algebra, Vol. 321, H. 9. S. 2637-2649.

2008

Constantinescu, Alexandru. (2008) Hilbert Function and Betti Numbers of Algebras with Lefschetz Property of Order m. Communications in algebra, 36 (12). pp. 4704-4720.

Constantinescu, Alexandru and Le Dinh, Nam. (2008) The Standard Graded Property for Vertex Cover Algebras of Quasi-Trees. Le Matematiche, 23 (2). pp. 173-183.

This list was generated on Tue Mar 28 03:56:32 2017 CEST.